Toggle Main Menu Toggle Search

Open Access padlockePrints

Cutaneous manifestations of phosphate solution extravasation

Lookup NU author(s): Dr Stamatina Verykiou, Dr James Langtry, Dr Catherine Blasdale

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Abstract

© 2017 British Association of Dermatologists. Extravasation injuries are common in patients receiving multiple intravenous infusions. Although such injuries are closely associated with the infusion of cytotoxic chemotherapy, they have also been been associated with extravasation of noncytotoxic drugs. Extravasation injuries can lead to skin ulceration and nerve and tendon damage, and therefore to permanent disability. We report three cases of phosphate solution extravasation leading to unusual cutaneous manifestations.


Publication metadata

Author(s): Verykiou S, Aljefri K, Gopee H, Taheri L, Charlton F, Langtry JA, Blasdale C

Publication type: Article

Publication status: Published

Journal: Clinical and Experimental Dermatology

Year: 2018

Volume: 43

Issue: 1

Pages: 42-45

Print publication date: 01/01/2018

Online publication date: 30/10/2017

Acceptance date: 25/03/2017

ISSN (print): 0307-6938

ISSN (electronic): 1365-2230

Publisher: Wiley-Blackwell

URL: https://doi.org/10.1111/ced.13233

DOI: 10.1111/ced.13233


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share